Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Boughattas, S

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:58
Abstract pages:96
Full texts:27
References:15

http://www.mathnet.ru/eng/person36313
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/268826

Publications in Math-Net.Ru
2003
1. S. Boughattas, J.-P. Ressayre, “New models of bounded induction axioms”, Zap. Nauchn. Sem. POMI, 304 (2003),  13–18  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 130:2 (2005), 4574–4577

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021